# SDR DALA1013260914

- Difficulty date: June 9, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 56,981 hours, 44,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY LIGHTS AT SEAT 14 AND 24 WERE INOPERATIVE.  MX REPLACED WIRE HARNESS AT SEAT 14 AND RE-LAMPED AT ROW 24. OPS CHECK OF LIGHTS NOW CHECKS GOOD.
